The Annals of Statistics

Quasi-Likelihood Functions

Peter McCullagh

Full-text: Open access

Abstract

The connection between quasi-likelihood functions, exponential family models and nonlinear weighted least squares is examined. Consistency and asymptotic normality of the parameter estimates are discussed under second moment assumptions. The parameter estimates are shown to satisfy a property of asymptotic optimality similar in spirit to, but more general than, the corresponding optimal property of Gauss-Markov estimators.

Article information

Source
Ann. Statist. Volume 11, Number 1 (1983), 59-67.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176346056

Digital Object Identifier
doi:10.1214/aos/1176346056

Mathematical Reviews number (MathSciNet)
MR684863

Zentralblatt MATH identifier
0507.62025

JSTOR
links.jstor.org

Subjects
Primary: 62J02: General nonlinear regression
Secondary: 62F12: Asymptotic properties of estimators

Keywords
Exponential family quasi-likelihood second moment assumption weighted least squares

Citation

McCullagh, Peter. Quasi-Likelihood Functions. Ann. Statist. 11 (1983), no. 1, 59--67. doi:10.1214/aos/1176346056. https://projecteuclid.org/euclid.aos/1176346056


Export citation